On the determinant of elliptic boundary value problems on a line segment

D. Burghelea, Leonid Friedlander, T. Rappeler

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

In this paper we present a formula for the determinant of a matrixvalued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

Original languageEnglish (US)
Pages (from-to)3027-3038
Number of pages12
JournalProceedings of the American Mathematical Society
Volume123
Issue number10
DOIs
StatePublished - 1995

Fingerprint

Elliptic Boundary Value Problems
Line segment
Elliptic Operator
Boundary value problems
Differential operator
Determinant
Boundary conditions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the determinant of elliptic boundary value problems on a line segment. / Burghelea, D.; Friedlander, Leonid; Rappeler, T.

In: Proceedings of the American Mathematical Society, Vol. 123, No. 10, 1995, p. 3027-3038.

Research output: Contribution to journalArticle

@article{3e48012176a742eaab40e10ff082b9ac,
title = "On the determinant of elliptic boundary value problems on a line segment",
abstract = "In this paper we present a formula for the determinant of a matrixvalued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.",
author = "D. Burghelea and Leonid Friedlander and T. Rappeler",
year = "1995",
doi = "10.1090/S0002-9939-1995-1301012-4",
language = "English (US)",
volume = "123",
pages = "3027--3038",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - On the determinant of elliptic boundary value problems on a line segment

AU - Burghelea, D.

AU - Friedlander, Leonid

AU - Rappeler, T.

PY - 1995

Y1 - 1995

N2 - In this paper we present a formula for the determinant of a matrixvalued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

AB - In this paper we present a formula for the determinant of a matrixvalued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

UR - http://www.scopus.com/inward/record.url?scp=84962559214&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84962559214&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1995-1301012-4

DO - 10.1090/S0002-9939-1995-1301012-4

M3 - Article

AN - SCOPUS:84962559214

VL - 123

SP - 3027

EP - 3038

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 10

ER -